# SDR DLM11001451

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 40,782 hours, 5,557 cycles
- Engine: Pwa PW4460
- Engine time: 18,038 hours, 2,405 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAST 10 MIN OF FLT, OIL QTY WENT TO 0 OIL PRESS, REMAINED ABOVE MINIMUM.  FOUND 2 ENG FWD HYD PUMP GARLOCK SEAL LEAKING.  REPLACED SEAL AND REMOVED PUMP PER MEL 29-11-01A.  RAN ENGINE, LEAK CHECKS GOOD.
